# SDR DL738011549

- Difficulty date: September 17, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft time: 184 hours, 83 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 387
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT LOWER EXTERIOR EMERGENCY LIGHT AFT OF WING IS INOP.  RELAMPED, CHECKS OK.
